Affordable Access

Publisher Website

New necessary and sufficient conditions for absolute stability of neural networks

Authors
Journal
Neural Networks
0893-6080
Publisher
Elsevier
Publication Date
Volume
20
Issue
1
Identifiers
DOI: 10.1016/j.neunet.2006.06.003
Keywords
  • Absolute Stability
  • Asymmetric Connection
  • Exponential Convergence
  • Global Asymptotic Stability
  • Neural Networks
  • Solvable Lie Algebra Condition
Disciplines
  • Computer Science
  • Mathematics

Abstract

Abstract This paper presents new necessary and sufficient conditions for absolute stability of asymmetric neural networks. The main result is based on a solvable Lie algebra condition, which generalizes existing results for symmetric and normal neural networks. An exponential convergence estimate of the neural networks is also obtained. Further, it is demonstrated how to generate larger sets of weight matrices for absolute stability of the neural networks from known normal weight matrices through simple procedures. The approach is nontrivial in the sense that non-normal matrices can possibly be contained in the resulting weight matrix set. And the results also provide finite checking for robust stability of neural networks in the presence of parameter uncertainties.

There are no comments yet on this publication. Be the first to share your thoughts.